ANADIN ANALGESIC FC 24 TABS
Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Product Info:
Anadin Analgesic film-coated tablets are pain relieving medication containing Aspirin.
Anadin tablets can be used for the treatment of:
Symptoms of colds and flu
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
How To Use
Adults over 16 years old: Take two tablets every 4 hours if necessary.
Do not take more than 12 tablets in 24 hours.
Not for use under 16 years of age.
Each Anadin film-coated tablet contains Aspirin 325mg, Caffeine 15mg.
Please note: Quinine Sulphate 1mg is included in these Anadin tablets, but is no longer considered an active ingredient and has been reclassified as an excipient.